MathSciNet Relay Station
MathSciNet bibliographic data
MR1414785 (97k:46011) 46B20 (46B15)
Behrends, Ehrhard New proofs of Rosenthal's $l\sp 1$-theorem and the Josefson-Nissenzweig theorem. Bull. Polish Acad. Sci. Math. 43 (1995), no. 4, 283–295 (1996).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement